Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on differentiable actions


Authors: Wu-Chung Hsiang and Wu-Yi Hsiang
Journal: Bull. Amer. Math. Soc. 72 (1966), 134-138
DOI: https://doi.org/10.1090/S0002-9904-1966-11453-2
MathSciNet review: 0187248
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Class functions, conjugacy classes and commutators in semisimple Lie groups, Algebraic groups and Lie groups, Austral. Math. Soc. Lect. Ser., vol. 9, Cambridge Univ. Press, Cambridge, 1997, pp. 1–19. MR 1635671
  • 2. A. Borel, Fixed points of elementary commutative groups, Bull. Amer. Math. Soc. 65 (1959), 322-326. MR 108793
  • 3. A. Borel and F. Hirzebruch, Characteristics classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 485-538. MR 102800
  • 4. G. Bredon, Examples of differentiable group actions, Topology 3 (1965), 103-113. MR 205273
  • 5. G. Bredon, Transformation groups on spheres with two types of orbits, Topology 3 (1965), 115-122. MR 205272
  • 6. W. C. Hsiang and W. Y. Hsiang, Some differentiable actions of S, Quart. J. Math. Oxford Ser. (2) 15 (1964), 371-374. MR 173266
  • 7. W. C. Hsiang and W. Y. Hsiang, Classification of differentiable actions on S, Ann. of Math. (to appear).
  • 8. W. C. Hsiang, A note on free differentiable actions of S, Ann. of Math. (to appear).
  • 9. W. Y. Hsiang, On the classification of differentiable SO(n) actions on simply connected π-manifolds, Amer. J. Math. (to appear).
  • 10. W. C. Hsiang and R. H. Szczarba, On the tangent bundle of a Grassman manifold, Amer. J. Math. 86 (1964), 685-697. MR 172303
  • 11. D. Montgomery and C. T. Yang, The existence of slice, Ann. of Math. 65 (1957), 108-116. MR 87036
  • 12. G. D. Mostow, Equivariant embeddings in Euclidean space, Ann. of Math. 65 (1957), 432-446. MR 87037
  • 13. P. A. Smith, Fixed points of periodic transformations, Algebraic topology, Amer. Math. Soc. Colloq. Publ. Vol. 27, Amer. Math. Soc., Providence, R. I., 1942; Appendix B.
  • 14. N. E. Steenrod, The topology of fibre bundle, Princeton Univ. Press, Princeton, N.J., 1951. MR 39258


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11453-2

American Mathematical Society